advertisement
Question
Posted by: Lisa | 2010/09/08

After the ablasion

I had an ablasion in November 2009, I was advised by my gynae to do this because of my heavy periods etc. I have had two children and was sterilised about 8 years ago. Since the ablasion I still mentruate for about 3 days a month (I am one of the unlucky woman), although not as heavy but my problem is that for amount a week or two after that I have a brown, stringy discharge when I urinate. Is this normal or should I be worried and go see my gynae.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It might be a good idea to have a check-up but it is likely that nothing serious will be found.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/12

It might be a good idea to have a check-up but it is likely that nothing serious will be found.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement